# SDR ASOA04383

- Difficulty date: May 26, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: 1170681
- Condition: Binding
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE PASSENGER DOOR WAS HARD TO OPEN.  MAINTENANCE LUBRICATED THE PASSENGER DOOR RELEASE LEVER AND OPEN LOCK MECHANISM.  OPERATIONAL CHECKS GOOD AIRCRAFT OK FOR SERVICE.
